# SDR DALA2020020760986

- Difficulty date: February 1, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE OF VERTICAL STAB BETWEEN AUX SPAR AND FWD SPAR THERE IS AN AREA OF DELAMINATION AT APROX FSS 92.25. REMOVED DAMAGE, PREPPED AND INSTALLED REPAIR UNDER VACUUM PER SRM 51-70-10. (LP 1477173)
